# SDR REXA2018011700064

- Difficulty date: January 17, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 22,616 hours, 14,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL IS GOUGED. REPAIRED AFT CARGO DOOR LWR SILL PER EA CRJ953-06357 REV IR.
